# SDR ASOA201702161223

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND SERVICE DOOR LOWER PRESSURE SEAL STRIKER CORRODED. R & R SEAL STRIKER.
